to participate download our app

Oct 15
22:35
CW: pill side effects, sex I’m so down at the moment :( I thought my sex drive was going back to normal on this mini-pill, and now since I’ve finished some irregular bleeding it’s gone back to practically 0%. I don’t know what to do, and I’m so frustrated. I’ve hardly even wanted to kiss my boyfriend properly at the moment - I’m just not interested whatsoever in anything remotely sexual. I’m trying to reassure my boyfriend, but of course when you’re girlfriend hardly enjoys kissing you I can imagine it can get to you sometimes. I’m fed up and I don’t know if anyone can give me any advice/reassurance? I’ve had so many problems with hormonal birth control whether it’s estrogen or progesterone (from headaches, fatigue, intolerance to contact lenses, loss of sex drive, nausea) and can’t handle the thought of an IUD, so I feel like my only choice is condoms and tracking my cycle, and hope I don’t get pregnant. Sorry for the negative post - any advice/support would be appreciated x
 
1
Oct 15
22:48
Honestly the only thing that will help is to stop taking the pill. Unfortunately this is a very popular side effect of birth control.
 

to write your comment download our app